# SDR VNAA20250629020

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: CC670105994
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00228894 DISCREPANCY: RH MLG DOOR TRAILING EDGE ANGLE IS CORRODED. CORRECTIVE ACTION: REPAIRED RH MLG DOOR IAW MHIRJ REO 690-52-82-165 REV-- DATED 2025-04-15.
